# SDR SWAA2022121271973

- Difficulty date: November 16, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET LOWER AFT STRUT BOX OUTBOARD SIDE ON ENGINE 1.  REPLACED THE SUPPORT BRACKET IAW SRM 51-40-05 AND DWG 311A2683. REV -.
